| Model Number |
ONYXNG25015UX |
| Medical Device Problem Codes |
Entrapment of Device (1212); Deformation Due to Compressive Stress (2889); Device Dislodged or Dislocated (2923); Material Deformation (2976)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
An attempt was made to use one onyx frontier coronary drug eluting stent to treat a mildly tortuous and mildly calcified lesion exhibiting 80% stenosis located in the proximal circumflex (cx) artery.The device was inspected with no issues noted.Negative prep was performed with no issues.It was reported that stent deformation occurred in vivo during positioning/advancement.It was reported that stent dislodgement occurred during delivery to/at lesion.The dislodged stent was removed by using 2.0mm balloon to trap and withdraw it.Wire movement issue was also reported.It was stated that after the stent dislodged, the guide wire had to be removed and a new guidewire was inserted.The patient is alive with no further injury reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: the lesion was pre-dilated.The device did not pass through a previously deployed stent or cell of a stent.Resistance was noted advancing the device.Excessive force was not used.No difficulties were noted when loading the device onto the 0.014 180cm guidewire.The guidewire was successfully used with other devices prior to the difficulties occur.The guidewire did not cause or contribute to the stent dislodgement.A launcher guide catheter was also used in the procedure.The launcher was cut when the device was outside the patient in order to remove the dislodged stent.There is no complaint against the launcher device.Patient's gender provided.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis summary: a cut section of a launcher guide catheter returned alongside the device.Kinks evident to hypotube.The stent was not present on the balloon and did not return for analysis.The balloon folds remained intact.Crimp impressions were visible on the exposed balloon surface.No other damage evident to the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.